MathSciNet Relay Station
MathSciNet bibliographic data
MR1341049 34K20 (34A37)
Anokhin, A.; Berezansky, L.; Braverman, E. Exponential stability of linear delay impulsive differential equations. J. Math. Anal. Appl. 193 (1995), no. 3, 923–941.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement